Identifiability analysis of an epidemiological model in a structured population

Abstract : We investigate the parameter identifiability problem for a system of nonlinear integro-partial differential equations of transport type, representing the spread of a disease with a long infectious but undetectable period in an individual population. After obtaining the expression of the model input-output relationships, we give sufficient conditions on the initial and boundary conditions of the system that guarantee the parameter identifiability on a finite time horizon. We finally illustrate our findings with numerical simulations.
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00655939
Contributor : Béatrice Laroche <>
Submitted on : Tuesday, January 3, 2012 - 11:02:01 AM
Last modification on : Friday, October 18, 2019 - 10:50:06 AM

Links full text

Identifiers

Citation

Antoine Perasso, Béatrice Laroche, Yacine Chitour, Suzanne Touzeau. Identifiability analysis of an epidemiological model in a structured population. Journal of Mathematical Analysis and Applications, Elsevier, 2011, 374 (1), pp.154-165. ⟨10.1016/j.jmaa.2010.08.072⟩. ⟨hal-00655939⟩

Share

Metrics

Record views

869